# SDR CALA2015060893875

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 55,596 hours, 22,525 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 RT INTERCOSTAL UNDER SHEAR WEB IS CORRODED.  REPLACED INTERCOSTAL IAW SRM 51-42-11.
